# SDR AALA201602229033

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 12,028 hours, 4,879 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  BELOW 10000' FLIGHT ATTENDANT REPORTED VERY STRONG ODOR IN REAR OF ACFT.  CHECKED ACFT FOR ODOR & NONE DETECTED.  ACCOMPLISHED JC 26L00021001, NO ODOR NOTED.  ACFT RETURNED TO SERVICE.
